Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 75, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 2, 2009, 11:48 PM CDT for Pierce County, Saint Croix County, Wisconsin; Goodhue County, Washington County, Minnesota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2009, 11:48 PM CDT (04:48 UTC)
- Expired
- Aug 3, 2009, 12:45 AM CDT
- In force
- 57 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Goodhue County, MN, Washington County, MN, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 70 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 12:23 AM CDT | HAIL 1 | Roberts, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 8:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1619 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 030448
SVRMPX
MNC049-163-WIC093-109-030545-
/O.NEW.KMPX.SV.W.0075.090803T0448Z-090803T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 PM CDT SUN AUG 2 2009
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
NORTHEASTERN GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
SOUTHERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1245 AM CDT
* AT 1148 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF WOODBURY TO HAGER CITY...AND MOVING EAST AT 45
MPH.
LOCATIONS IN THE WARNING INCLUDE...
ELLSWORTH...
RIVER FALLS...
BAY CITY...
LAKELAND...
ESDAILE...
HUDSON...
BELDENVILLE...
MAIDEN ROCK...
ROBERTS...
MARTEL...
PLUM CITY...
HAMMOND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4463 9277 4463 9274 4472 9275 4478 9291
4477 9297 4478 9301 4489 9301 4490 9298
4497 9297 4502 9275 4503 9214 4454 9214
4454 9231 4452 9231 4448 9253
TIME...MOT...LOC 0448Z 256DEG 37KT 4487 9282 4461 9251
$$2 follow-up statements
000
WWUS53 KMPX 030515
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1215 AM CDT MON AUG 3 2009
MNC049-163-030525-
/O.CAN.KMPX.SV.W.0075.000000T0000Z-090803T0545Z/
WASHINGTON MN-GOODHUE MN-
1215 AM CDT MON AUG 3 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOODHUE AND
SOUTHERN WASHINGTON COUNTIES IS CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
LAT...LON 4454 9231 4461 9257 4474 9281 4483 9276
4490 9277 4492 9275 4500 9277 4501 9276
4503 9214 4454 9214
TIME...MOT...LOC 0515Z 262DEG 33KT 4487 9250 4461 9219
$$
WIC093-109-030545-
/O.CON.KMPX.SV.W.0075.000000T0000Z-090803T0545Z/
ST. CROIX WI-PIERCE WI-
1215 AM CDT MON AUG 3 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR PIERCE AND SOUTHERN ST. CROIX COUNTIES...
AT 1214 AM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES EAST OF RIVER FALLS TO PLUM CITY...AND
MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MARTEL...HAMMOND...BALDWIN...SPRING VALLEY...ELMWOOD...WOODVILLE...
HERSEY AND WILSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
&&
LAT...LON 4454 9231 4461 9257 4474 9281 4483 9276
4490 9277 4492 9275 4500 9277 4501 9276
4503 9214 4454 9214
TIME...MOT...LOC 0515Z 262DEG 33KT 4487 9250 4461 9219
$$000
WWUS53 KMPX 030541
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1241 AM CDT MON AUG 3 2009
WIC093-109-030550-
/O.EXP.KMPX.SV.W.0075.000000T0000Z-090803T0545Z/
ST. CROIX WI-PIERCE WI-
1241 AM CDT MON AUG 3 2009
...THE SEVERE THUNDERSTORM WARNING FOR PIERCE AND SOUTHERN ST. CROIX
COUNTIES EXPIRES AT 1245 AM CDT...
AT 1223 AM CDT...HAIL UP TO 1 INCH IN DIAMETER WAS REPORTED IN
ROBERTS.
SEVERE STORMS WERE ABOUT TO MOVE OUT OF THE COUNTY. HOWEVER...MORE
THUNDERSTORMS WERE DEVELOPING IN THE AREA...REMAIN ALERT FOR
ADDITIONAL WARNINGS.
REPORT ANY DAMAGE THAT MAY HAVE OCCURED...TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
LAT...LON 4454 9231 4461 9257 4474 9281 4483 9276
4490 9277 4492 9275 4500 9277 4501 9276
4503 9214 4454 9214
TIME...MOT...LOC 0540Z 262DEG 33KT 4488 9217 4462 9187
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:26 PM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Aug 2, 6:26 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 626 PM CDT SUN AUG 2 2009 .UPDATE...FOR 00Z AVIATION DISCUSSION BELOW && .DISCUSSION.../ISSUED 128 PM CDT SUN AUG 2 2009/ MAIN FORECAST CONCERNS IN THE SHORT TERM DEAL WITH THE POTENTIAL OF SEVERE WEATHER AS A FAIRLY POTENT SHORT WAVE THAT WAS EVIDENT IN THE WATER VAPOR IMAGERY IN FAR WESTERN MT...MOVES EASTWARD ACROSS THE DAKOTAS THIS LATE AFTN/EVENING. INITIALLY...VERY DRY ATMOSPHERE RESIDES ACROSS THE AREA...BUT LATEST RUC ANALYSIS INDICATED THAT MLCAPES HAVE INCREASED ACROSS EASTERN SD/FAR SW MN SINCE 15Z. SURFACE OBS ALSO INDICATE A SIGNIFICANT MOISTENING NEAR THE BOUNDARY LAYER AS SFC DEW POINTS HAVE SURGE INTO THE UPPER 50S/LOWER 60S IN EASTERN SD...AND FAR WESTERN MN. REGIONAL RADAR DEPICTED A FAIRLY WELL ORGANIZED CLUSTER OF MAINLY SHRA ACROSS NORTHERN/CENTRAL MN...AND SE ND. RAINFALL AMOUNTS HAVE BEEN MINOR WITH ONLY A FEW HUNDREDTHS OF AN INCH AT BEST DURING THE MORNING. HOWEVER...THIS AREA OF MID LEVEL MOISTURE SHOULD TAP AT LEAST SOME ELEVATED INSTABILITY THIS AFTN ACROSS CENTRAL MN. IN ADDITION...AS PER LATEST SPC RUC ANALYSIS...LOW LEVEL MOISTURE/ADVECTION SHOULD TRANSLATE INTO AN INCREASING CHANCE OF THUNDERSTORMS THIS AFTN/EVENING. DUE TO THE SIGNIFICANT DRY BOUNDARY LAYER INITIALLY...AND A FAIRLY STRONG CAP ACROSS EASTERN SD...THUNDERSTORM INITIATION WILL NEED TO BE MONITORED CLOSELY AFTER 21Z. NO CAP IS EVIDENT IN EASTERN MN...BUT THIS AREA ALSO REMAINS VERY DRY. LATEST HWO HAS MORE INFORMATION RELATED TO SEVERE WEATHER POTENTIAL. LATER TONIGHT/EARLY MONDAY MORNING...FRONTAL BOUNDARY WILL LIKELY BE SOUTH OF CWA...WITH MOST OF THE LIFT AND MOISTURE SOUTH AND EAST OF THE AREA. NEXT SHORT WAVE/ASSOCIATED COLD FRONT WILL BE TAPPING COOLER AIR FROM NORTHWEST CANADIAN. THEREFORE...AS THIS FRONTAL BOUNDARY MOVES THROUGH THE REGION LATE MONDAY NIGHT/TUESDAY MORNING...LIMITED AMOUNT OF MOISTURE WILL INHIBIT ANY TYPE OF WIDESPREAD PRECIPITATION. A FEW SPRINKLES LOOK BEST...AND MAINLY FOR CENTRAL MN. ALTHOUGH THERE REMAINS SOME DIFFERENCES IN THE AMOUNT OF MOISTURE AND SHORT WAVE ENERGY THROUGH THURSDAY...LARGE SCALE FORCING REMAINS LIMITED SO PRECIPITATION CHANCE SHOULD BE MINIMAL AT BEST. AFTER THURSDAY...THE MAIN WEATHER PATTERN WHICH HAS BEEN ENTRENCHED ACROSS THE UPPER MIDWEST WITH COOL CANADIAN AIR FOR THE PAST SEVERAL WEEKS...LOOKS TO BE CHANGING AS THE UPPER LOW THAT HAS BEEN SPINNING OFF THE WEST COAST BEGINS TO MOVE NORTHEAST...RIDGING WILL BEGIN TO TAKE PLACE ACROSS THE CENTRAL U.S. THERE REMAINS SOME CONTINUITY WITH THIS SCENARIO FOR THE PAST SEVERAL LONG TERM MODEL RUNS. THEREFORE...SUMMER TEMPERATURES ARE BECOMING MORE LIKELY BY THE END OF THE WEEK...AND INTO THE WEEKEND. ONE ITEM TO NOTE...THE MAIN POLAR JET STREAM WILL MOVE NORTHWARD ALLOWING FOR AT LEAST SEASONABLE TEMPERATURES BY THE END OF THE WEEK. IN ADDITION TO THE RIDGE BUILDING ACROSS THE CENTRAL PLAINS...RIDGE RIDERS WILL BECOME INCREASINGLY A CONCERN WITH CHANCES OF RAINFALL FOR FRI/SAT/SUN. ..JLT.. && .AVIATION.../00Z TAF ISSUANCE/ TRICKY SHORT TERM FORECAST THIS EVENING...WITH MUCH OF THE AREA DEFINITELY PRIMED FOR STRONG STORMS INSTABILITY-WISE. THE MAIN QUANDARIES AT THIS POINT ARE WHEN/IF THE CAP WILL ERODE...AND IF THE CONVERGENCE ASSOCIATED WITH THE APPROACHING FRONT WILL CONNECT WITH THE AREA OF INSTABILITY. CURRENTLY EXPECT THE AREA OF STORMS OVER SERN ND TO DIVE SOUTHEAST ACROSS WEST CENTRAL MN /RIDING THE INSTABILITY GRADIENT/. THIS COULD CLIP KAXN...AND POSSIBLY KRWF THIS EVENING IF IT HOLDS TOGETHER. THE OTHER AREA OF INTEREST IS OVER SOUTH CENTRAL SD...WHERE A CLUSTER OF STORMS HAS DEVELOPED ON THE NOSE OF THE UPPER JET. PREFER THE LAPSWRF COMP REFLECTIVITY SOLUTION...WHICH DRIVES THIS CONVECTION ACROSS SOUTHERN MN DURING THE MID TO LATE EVENING HOURS...AND CONGEALS IT WITH THE AFOREMENTIONED AREA OF STORMS. COULD ENVISION STORMS EVENTUALLY AFFECTING THE WEST CENTRAL WI SITES AS WELL...BUT WOULD LIKELY NOT BE UNTIL AROUND 05Z OR SO. OTHERWISE...THE KMSP VICINITY WILL PROBABLY EXPERIENCE SCT LIGHT RAIN SHOWERS IN THE WAA PLUME THIS EVE...BUT MAY ESCAPE THE THUNDERSTORM ACTIVITY. VFR CIGS ARE EXPECTED TO PREVAIL AT SITES...WITH THE EXCEPTION OF WHERE TS OCCUR. ANY CONVECTION IS EXPECTED TO HAVE CLEARED EASTERN SITES /KRNH AND KEAU/ BY 09Z. SOUTHERLY WINDS WILL GRADUALLY BECOME NORTHWESTERLY TONIGHT INTO MONDAY MORNING. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JLT
Hazardous weather outlook, Aug 2, 7:27 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 727 PM CDT SUN AUG 2 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 031230- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 727 PM CDT SUN AUG 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE ACROSS MUCH OF SOUTHERN MINNESOTA OVERNIGHT. A LOW PRESSURE SYSTEM AND COLD FRONT WILL SWEEP SOUTHEAST OVER THE AREA OVERNIGHT...GENERATING THE THREAT OF LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AS LOW PRESSURE ONCE AGAIN AFFECTS THE AREA WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS PARTS OF SOUTHERN MINNESOTA OVERNIGHT.
In the hours before
Local storm report, Aug 2, 10:56 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1056 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL 5 N BROWNTON 44.81N 94.35W
08/02/2009 M1.75 INCH MCLEOD MN LAW ENFORCEMENT
&&
CARLYONLocal storm report, Aug 2, 11:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1118 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FUNNEL CLOUD 2 SSE NORWOOD/YOUNG AME 44.75N 93.90W
08/02/2009 CARVER MN TRAINED SPOTTER
&&
LSLocal storm report, Aug 2, 11:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1121 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL 2 ENE NEW AUBURN 44.68N 94.19W
08/02/2009 M0.75 INCH SIBLEY MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, Aug 2, 11:29 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1129 PM CDT SUN AUG 2 2009 MNZ084-085-030515- STEELE-WASECA- 1129 PM CDT SUN AUG 2 2009 ...THUNDERSTORMS MOVING INTO STEELE AND WASECA COUNTIES THROUGH 1215 AM CDT... AT 1127 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF PEMBERTON. THIS STORM WAS MOVING EAST AT 40 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... WALDORF. OTISCO. NEW RICHLAND. ELLENDALE. STEELE CENTER. BIXBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4385 9377 4414 9378 4411 9304 4385 9305 TIME...MOT...LOC 0429Z 285DEG 34KT 4402 9365
Local storm report, Aug 2, 11:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1144 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 2 SSE OWATONNA 44.06N 93.21W
08/02/2009 E0.50 INCH STEELE MN TRAINED SPOTTER
&&
MDBLocal storm report, Aug 2, 11:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM HAIL 2 SW BELLE PLAINE 44.60N 93.79W
08/02/2009 M0.50 INCH SCOTT MN TRAINED SPOTTER
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:16 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 44 min |
| Aug 3, 12:12 AM CDT | Special Weather Statement | MPX | Pepin | 48 min |
| Aug 3, 12:29 AM CDT | Special Weather Statement | MPX | Saint Croix | 46 min |
| Aug 3, 12:35 AM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Eau Claire | 40 min |
| Aug 2, 8:45 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Yellow Medicine | 45 min |
| Aug 2, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 51 min |
| Aug 2, 9:40 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 49 min |
| Aug 2, 9:45 PM CDT | Tornado Warning | MPX | Redwood | 29 min |
| Aug 2, 9:55 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 50 min |
| Aug 2, 10:06 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 54 min |
| Aug 2, 10:20 PM CDT | Severe Thunderstorm Warning | MPX | Watonwan | 39 min |
| Aug 2, 10:37 PM CDT | Special Weather Statement | MPX | Dakota, Hennepin, Ramsey, Scott | 68 min |
| Aug 2, 10:39 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 52 min |
| Aug 2, 10:43 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown | 47 min |
| Aug 2, 10:56 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Scott, Sibley | 49 min |
| Aug 2, 11:10 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Hennepin, Scott | 40 min |
| Aug 2, 11:18 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 47 min |
| Aug 2, 11:29 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 46 min |
| Aug 2, 11:45 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 20 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.